# SDR UALA2012123107482

- Difficulty date: December 31, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 61,875 hours, 23,467 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA3201022
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW HEATING INOP. CREW COMMENTS: ECAM ON TAXI OUT SAYS ANTI-ICE R WINDOW. SAMC TEXT: CFDS SHOWS F-O FIX LATERAL WINDOW INOP.  RESISTANCE OF FIXED LATERAL WINDOW IS HIGH.  WILL NEED WINDOW REPLACED.  R&R FO'S FIXED LATERAL WINDOW PER MM.
